MathSciNet Relay Station
MathSciNet bibliographic data
MR1299979 (96j:62028) 62E10 (60E05)
Johnson, Norman L.; Kotz, Samuel; Balakrishnan, N. Continuous univariate distributions. Vol. 1. Second edition. Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1994. xxii+756 pp. ISBN: 0-471-58495-9
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement